# SDR CALA2022011000082

- Difficulty date: January 8, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 66,250 hours, 26,810 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: D5311230720100
- Condition: Cracked
- Location: Fr16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FR 16 DOORSTOP FITTING #7 HAS CRACK INDICATION NOTED IN HOLE #1 & #3 TO READ AS FOLLOWS: "ACCOMPLISH INSPECTION REQUIREMENTS PER PART AFT REACHES 39,510 TOTAL FLIGHT CYCLES. ACCOMPLISH REPEAAT INSPE R." REFF VT MAE NRC 0020970 FOR WORK PERFORMED. 2A OF LATEST REVISION OF EC/RA 5311-02713 ON OR BEFORE THE AIRCR CTIONS AT INTERVALS NOT TO EXCEED 12,700 FLIGHT CYCLES THEREAFTE REPAIRED R/H FR 16 DOORSTOP # 7 HOLES #1 & #3 IAW PART 1 - INTER IM REPAIR OF ECRA 5311-02713. STEP 1.A. STEP 3 REQUIRES DTA DIP ADD EMP:U354480 APPROVED TO CARRY REF ECRA 5311-02713 STEP 1.3 ACCOMPLISH TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTION REQUIREMENTS PER PART 2A OF LATEST REVISION OF ECRA 5311-02713 ON OR BEFORE THE AIRCRAFT REACHES 39,510 TOTAL FLIGHT CYCLES. ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 12,700 FLIGHT CYCLES QC QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
